# SDR IPXA2021042968772

- Difficulty date: April 6, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532040552
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN DECK FLOOR PANEL 231NJ HAS PUNCTURECOMPLIED WITTH SREO A300-5320-42722-F
